MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ75124
Medical Device Problem Codes Failure to Fold (1255); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided so a lot history review was performed.The device was returned to bd for evaluation.The investigation is still currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced a retraction problem and failure to fold.This information was received from one source.This malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
The lot number was provided so a lot history review was performed.The device was returned to bd for evaluation.The investigation is confirmed for the reported retraction issue.The device is labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced a retraction problem.This information was received from one source.This malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9593662
Report Number2020394-2020-00368
Device Sequence Number374101
Product Code DQY
UDI-Device Identifier00801741063251
UDI-Public(01)00801741063251
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ75124
Device Catalogue NumberCQ75124
Device Lot NumberREDS4946
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1